# SDR F3LA200700111

- Difficulty date: May 12, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N946FR
- Make and model: Airbus A319-111
- Aircraft serial: 2763
- Aircraft time: 3,640 hours, 1,824 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 664700500A4D
- Part serial: 6050
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED LGCIU 1 FAULT, HAD AMBER X INDICATIONS ON ECAM WHEEL PAGE WHERE THE GREEN TRIANGLE IS NORMALLY LOCATED.  THIS OCCURRED AT THE RT TRIANGLE LOCATION FOR ALL GEARS.  FLIGHT CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  COMPLIED WITH TSM 32-31-00-810-809.  REPLACED LGCIU 1 IAW AMM 32-31-71, PB 401.  OPS CHECKED GOOD.
